# SDR AALA981573

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT ROW 18 AND AFT GETS PROGRESSIVELY DIMMER.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT ROW 18. SYST EM GROUND CHECKED, NORMAL OPERATION.  (X)
